Potential Analysis

, Volume 10, Issue 3, pp 273-288

On Fractional Brownian Processes

  • Denis FeyelAffiliated withDépartment de Mathématiques, Université d'Evry-Val d'Essonne
  • , Arnaud de la PradelleAffiliated withLaboratoire d'Analyse Fonctionnelle, Université Paris VI, Tour 46-0

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


We use Liouville spaces in order to prove the existence of some different fractional α-Brownian motion ( 0 < α ≤ 1 ), or fractional ( α, β )-Brownian sheets. There are also applications to the Wiener stochastic integral with respect to these α-Brownian.

Liouville spaces fractional integrals Kolmogorov lemma fractional Brownian motion fractional Wiener integrals